# SDR FDEA201803070626

- Difficulty date: March 7, 2018
- Submitted: March 10, 2018
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 33,359 hours, 17,691 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 5451812D
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FWD PYLON MOUNT HAS CORROSION IN BOLT HOLES. CLEANED NR 1 FWD ENGINE MOUNT HOLES IAW AMM 12-21-11-00, NO DAMAGE NOTED, REAMED AFT OUTBD HOLE TO DIA. 0.957" AND REMOVED CORROSION FOUND TO BE IN LIMITS IAW SRM 54-51-86 FIG 104, REPAIRED AFT INBD HOLE IAW SRM 54-51-81, FIG 202, THIS IS CLASSIFIED CAT "B" AND MAJOR REPAIR.
